# SDR ASAA2018042624424

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,420 hours, 10,580 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: False Indication
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT STAYED ILLUMINATED WITH 600 POUNDS FUEL IN CENTER TANK.  ACFT GROUNDED.  PERFORMED  FIM 28-22 TASK 801. NO FAULTS OR DEFECTS FOUND.  OPS TESTED GOOD FOR THE LT CENTER FUEL BOOST PUMP IAW AMM 28-22-41-710-801.
